My boyfriend and I rubbed our genitals and there was pre cum. It was during my period too. (Most of the forums said there is a low risk of getting pregnant but i am still worried). I took plan b two days after and again five days later the day we did stuff. Now (a week after first plan b taken) I am having blood brown discharge but only a few so far. Is it normal? Should I be worried about pregnancy? Thank you :( sorry about the language.
The risk is very low but it is possible. Plan b can mess up your cycle for months. Plan b would have covered the mutual masterbation but not the "stuff" you did later and risk for that depends on what you did. If there was no penetration, chances are extremely slim for pregnancy. I think you are probably ok but if you are going to engage in sexual activity, it is time to start thinking about some form of birth control. Your boyfriend will likely start pushing you towards intercourse at some point and it is best to be prepared for it. Keep condoms with you or make an appt at your local clinic or your Drs office and talk about hormonal birth control like birth control pills, Nuvaring, Depo Provera etc. to see if these are options that may work for you. Plan b isnt birth control and shouldnt be taken very often and it doesnt cover you long. Just because you take Plan b doesnt mean you are covered for a few days, you return to fertility quite quickly so you really do need to be thinking about some birth control. Brown discharge after taking Plan b is pretty normal. When it is time for your period, if you are late, you can do a pregnancy test. If it is then negative, it is likely that the Plan b has just messed up your cycle. Regular periods should return in a few months.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2014 • 2 answers
Plan B One-Step - Brown spotting after taking plan b, I noticed this for 2 days then it stopped, it?
Updated 28 Dec 2014 • 1 answer
Updated 8 Mar 2015 • 2 answers
Updated 4 Nov 2016 • 1 answer
Updated 26 Aug 2017 • 1 answer